# SDR SWAA2024091925955

- Difficulty date: August 14, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 19 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2024-504266<[01] TOOL USED ON STEP 3 AND 4 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] PERFORMED PERMANENT REPAIRED ON INSPAR RIB 129.50 AT 19 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGNS OFF BELOW;[03] PERFORMED PERMANENT REPAIRED ON INSPAR RIB 129.50 AT 19 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGNS OFF BELOW AS RII
